# SDR JR2R20170823987

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 7,047 hours, 4,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB HAS CORROSION AT FRAME 87 RBL 939.8 WATERLINE 490.  REMOVED AND REPLACED WEB IAW SRM 51-42-01.
